# SDR TRBA20121008002

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 34,295 hours, 33,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE CABIN PASSENGER DOOR EMERGENCY LIGHT ON BOTTOM STEP INOPERATIVE.  ACFT REMOVED FROM SERVICE.  SECURED AIR STAIR ELECTRICAL CONNECTOR AND TESTED IAW JIC 33-50-00 ALL TEST OK. ACFT RETURNED TO SERVICE.
